# SDR MWEA97767

- Difficulty date: September 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N800ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45842
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 59100643
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHK, FOUND CRACKS LT CENTER WING FUSE STRAP STA 484 LONG 21.  MAINTENANCE REMOVED AND REPLACED ANGLES IAW SRM 57-01 PG 1.
